# SDR SWAA2022021714559

- Difficulty date: August 18, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PNL# 140CF HAS A CRACK IN THE BASE OF A DENT / LOCATED AND DRILLED NEW AFT CAROG COMPARTMENT FLOOR PNL # 140CF AND FABRICATED WITH A TAG A98893 IAW SRM 51-40-05 AND BOEING DWG 453A2610 REV D.
